# SDR FDEA201906211399

- Difficulty date: June 21, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 5,017 hours, 2,143 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PASSING FL336 RECEIVED EICAS MAIN CARGO DOOR- FOLLOWED QRH PRO. DECLARED EMERGENCY & RETURNED TO  MEM. PASSING 10000 EICAS ALERT WENT OUT. FOUND S891 & S892 OUT OF ADJUSTMENT WITH NOT QUITE HALF OF THE SENSOR COVERED BY THE TARGETS. S891 WAS ALSO OUT OF GAP ADJUSTMENT AT 0.085 BETWEEN TARGET & SENSOR. MADE NECESSARY ADJUSTMENT TO THOSE SENSORS REF AMM 32-09-13-5, CHECKED SENSORS WITH LCR REF PROX SENSOR ADJ/TEST AMM32-09-13-5, VALUES NEAR WERE: S890=5.76MH, S891=5.48MH, S892=5.86MH. REINSTALLED SWITCH S891 AND ADJUSTED GAP REF AMM52-71-09-2. OPS CHECK GOOD. A/C OK FOR SERVICE.
